On a conjecture of Bruckman.

Torleiv Klove

Mathematica Scandinavica (1979)

  • Volume: 44, page 225-230
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Klove, Torleiv. "On a conjecture of Bruckman.." Mathematica Scandinavica 44 (1979): 225-230. <http://eudml.org/doc/166644>.

author = {Klove, Torleiv},
journal = {Mathematica Scandinavica},
keywords = {Bruckman conjectures; divisibility; cyclotomic polynomial},
pages = {225-230},
title = {On a conjecture of Bruckman.},
url = {http://eudml.org/doc/166644},
volume = {44},
year = {1979},

AU - Klove, Torleiv
TI - On a conjecture of Bruckman.
JO - Mathematica Scandinavica
PY - 1979
VL - 44
SP - 225
EP - 230
KW - Bruckman conjectures; divisibility; cyclotomic polynomial
UR - http://eudml.org/doc/166644
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.